Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 57, NWS Austin/San Antonio, TX

April 25, 2015Kinney County, Uvalde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 25, 2015, 2:38 AM CDT for Kinney County, Uvalde County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2015, 2:38 AM CDT (07:38 UTC)
Expired
Apr 25, 2015, 3:30 AM CDT
In force
52 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kinney County, TX, Uvalde County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 7.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2328 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
-0.6
Supercell composite
-3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

220 
WUUS54 KEWX 250738
SVREWX
TXC271-463-250830-
/O.NEW.KEWX.SV.W.0057.150425T0738Z-150425T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
238 AM CDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHWESTERN UVALDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 330 AM CDT

* AT 238 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLINE...OR
  17 MILES EAST OF BRACKETTVILLE...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  UVALDE...BLEWETT...UVALDE ESTATES...DABNEY AND CLINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2915 10021 2933 10022 2945 9985 2914 9980
TIME...MOT...LOC 0738Z 267DEG 25KT 2925 10013 

HAIL...1.00IN
WIND...60MPH
 
$$

MCO
1 follow-up statement
021 
WWUS54 KEWX 250802
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
302 AM CDT SAT APR 25 2015

TXC271-250811-
/O.CAN.KEWX.SV.W.0057.000000T0000Z-150425T0830Z/
KINNEY TX-
302 AM CDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KINNEY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA OF KINNEY COUNTY. THEREFORE THE WARNING HAS BEEN 
CANCELLED.

LAT...LON 2915 10004 2931 10007 2945 9985 2914 9980
TIME...MOT...LOC 0801Z 265DEG 28KT 2926 9987 

$$

TXC463-250830-
/O.CON.KEWX.SV.W.0057.000000T0000Z-150425T0830Z/
UVALDE TX-
302 AM CDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHWESTERN UVALDE COUNTY...

AT 301 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UVALDE...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
UVALDE...BLEWETT AND UVALDE ESTATES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2915 10004 2931 10007 2945 9985 2914 9980
TIME...MOT...LOC 0801Z 265DEG 28KT 2926 9987 

HAIL...1.00IN
WIND...60MPH
 
$$

MCO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:16 AM CDT, 22 minutes earlier.

Area forecast discussion, Apr 25, 2:16 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
216 AM CDT SAT APR 25 2015

.UPDATE...
A CLUSTER OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED FROM SABINAL
TO DEL RIO GENERALLY IN THE SAME AREAS THAT SOME OF THE HI-RES
MODELS INDICATED. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE
INTO THE EARLY MORNING HOURS ACROSS MUCH OF THE HILL COUNTRY TO
ALONG THE ESCARPMENT. SOME STORMS COULD BE SEVERE DUE HIGH CAPES
AND COULD ALSO SEE SOME LOCALLY HEAVY DOWNPOURS ACROSS THE AREAS
FROM DEL RIO TO SAN ANTONIO AND INTO THE ADJACENT HILL COUNTRY.
BANDS OF SHOWERS AND THUNDERSTORMS HAVE FORMED OVER THE COASTAL
PLAINS AS WELL. EXPECT THESE TO REMAIN THERE WITH LITTLE IMPACT
FOR OUR SOUTHEASTERN COUNTIES. AS A RESULT...HAVE CANCELLED THE
FLASH FLOOD WATCH AS WIDESPREAD FLOODING IS NO LONGER EXPECTED.
REMAINDER OF SOUTH CENTRAL TEXAS FORECAST IS ON TRACK.

&&

.PREV DISCUSSION... /ISSUED 1244 AM CDT SAT APR 25 2015/

AVIATION...
THIS COULD BE A TRICKY FORECAST IN THE SHORT TERM. MODELS ARE NOT
HANDLING THE CURRENT SITUATION VERY WELL. LIFR CIGS HAVE FORMED AT
DRT AND CAN/T SEE MUCH REASON FOR THEM TO CHANGE OVERNIGHT. THEY
RETURN TO VFR AROUND SUNRISE WHEN WINDS TURN TO THE NORTH. THE SAN
ANTONIO AIRPORTS SHOULD BE IFR OVERNIGHT WHILE AUS WILL BE MVFR.
ALL SITES WILL BE VFR BY ABOUT 14Z. HAVE BROUGHT MVFR CIGS BACK TO
THE 30 HOUR TAFS AT 09Z TOMORROW.

PREV DISCUSSION... /ISSUED 1222 AM CDT SAT APR 25 2015/

UPDATE...
HAVE CANCELLED SEVERE THUNDERSTORM WATCH 104. STORMS HAVE WEAKENED
DUE TO INCREASING CAPPING INVERSION AND STABILITY. ALSO...HAVE
TRIMMED ATASCOSA...BEXAR...FRIO AND MEDINA FROM THE FLASH FLOOD
WATCH. DEVELOPMENT CONTINUES TO THE EAST AND WILL MAINTAIN IT
THERE. HOWEVER...MAY CANCEL THE REMAINDER OF THE FLASH FLOOD WATCH
BEFORE THE EARLY MORNING FORECAST PACKAGE IF CURRENT RADAR TRENDS
PERSIST. SOME OF THE HI-RES MODELS SHOW SHOWERS AND THUNDERSTORMS
DEVELOPING OVER THE HILL COUNTRY TO THE ESCARPMENT OVERNIGHT. FOR
NOW...WILL DISREGARD AS MOISTURE DEPTH IS DECREASING. REMAINDER OF
SOUTH CENTRAL TEXAS FORECAST IS ON TRACK.

PREV DISCUSSION... /ISSUED 1004 PM CDT FRI APR 24 2015/

UPDATE...HAVE UPDATED SEVERE THUNDERSTORM WATCH AREA TO REMOVE
COUNTIES WEST OF CURRENT ACTIVITY AND HAVE ADDED SOME
KARNES...DEWITT...LAVACA...AND GONZALES COUNTIES DOWNSTREAM.
RAIN/THUNDERSTORM CHANCES WERE ENHANCED WHERE CURRENT AND
PROJECTED ACTIVITY IS EXPECTED OVER THE NEXT 3-6 HOURS.
UNCERTAINTY REMAINS CONCERNING THE HEAVY RAINFALL POTENTIAL AND
AND WILL MAINTAIN THE FLASH FLOOD WATCH FOR NOW BUT WILL LIKELY BE
REVISITED IN NEXT COUPLE HOURS DEPENDING ON CONVECTIVE EVOLUTION.
MORE DETAILS CAN BE FOUND BELOW ON FOR THE NEXT 6-12 HOUR TIME
FRAME.

DISCUSSION...DECENT SHORTWAVE TROUGHING ACROSS THE SOUTH CENTRAL
PLAINS ALONG WITH IMPULSES EMBEDDED IN THE BRISK H5-H3 SW FLOW
OVER THE REGION HAS LEAD TO SOME STRONG TO SEVERE STORM
DEVELOPMENT ACROSS THE RIO GRANDE PLAINS AND SOME COUNTIES
EASTWARD. MUCAPE VALUES REMAIN NEAR 3000 J/KG BUT IT APPEAR PER
MESO ANALYSIS THAT SOME LOW-LVL STABILIZATION IS BEGINNING TO
OCCUR. DESPITE THIS...AMPLE DIVERGENCE OVER THE REGION /70-90 KT
H5-H3 WIND FLOW/ LEADING TO NEAR 70 KT OF EFFECTIVE SHEAR IS ABLE
TO SUPPORT ROTATING UPDRAFTS AND ENHANCE A HAIL AND STRAIGHT-LINE
DAMAGING WIND RISK. THE TORNADO RISK WHILE LIMITED BEFORE WILL
EVEN FURTHER REDUCE AS STORMS ENTER NON-FAVORABLE SRH FIELDS.
STORMS THAT WERE BACK WEST IN ZAVALA AND DIMMIT COUNTIES AROUND
8PM HAD ENHANCED EFFECTIVE SRH NEAR 200 M2/S2. IT APPEARS A MINI
SUPERCELL DEVELOPED ALONG THE LEADING EDGE OF A FLANKING BOUNDARY
ATTENDANT TO ANOTHER SUPERCELL THAT WAS ABLE TO INGEST ENHANCED
LOW-LVL HELICITY FOR THE FUNNEL AND LIKELY BRIEF TORNADO THAT
OCCURRED. AGAIN...THIS RISK IS DIMINISHED QUICKLY GIVEN
UNFAVORABLE LOW-LVL SHEAR IN PLACE. SOME QUARTER SIZE HAIL...BRIEF
SEVERE WIND GUSTS TO 60 MPH AND HEAVY RAIN WILL REMAIN A
POSSIBILITY THROUGH THE LATE EVENING INTO EARLY SATURDAY MORNING.

THE HRRR CONTINUES TO TRY AND MERGE THESE CELLS ACROSS ATASCOSA
COUNTY INTO A LINE ACROSS THE SOUTHEAST PRAIRIE COUNTIES...WHILE
THIS IS PLAUSIBLE...IT REDUCES THE OVERALL RISK FOR WIDESPREAD
HEAVY RAIN. SOME SHORT TERM MODELS SUGGEST NEW DEVELOPMENT UPWIND
OF CURRENT ACTIVITY BUT CONFIDENCE IS LOW IS THIS SCENARIO. IF
CURRENT TRENDS HOLD...THE FLASH FLOOD WATCH MAY BE CUT BACK OR
CANCELLED IN ANOTHER UPDATE THIS EVENING. BULK OF THE ACTIVITY
SHOULD MOVE EAST OF THE REGION BY 3AM...IF NOT SOONER...AND THE
AREA BE CLEAR OF ALL HAZARDS BY THAT TIME.

ALLEN

PREV DISCUSSION... /ISSUED 656 PM CDT FRI APR 24 2015/

AVIATION...
/00Z TAFS/
ONGOING CONVECTION JUST TO THE SOUTHEAST OF KDRT WILL CONTINUE TO
MOVE TO THE NORTHEAST. NEW STORMS ARE EXPECTED TO DEVELOP WITHIN
THE NEXT HOUR OR TWO AND APPROACH KSAT AND KSSF AROUND 01Z AND 02Z
OVER KAUS. HIRES SOLUTIONS CLEAR THE KAUS AREA AFTER 04Z BUT KEEP
SHOWERS/STORMS ACROSS SAN ANTONIO THROUGH 05Z SATURDAY. SOME OF
THESE STORMS COULD BE STRONG TO SEVERE AS THEY MOVE ACROSS THE
I-35 CORRIDOR. AT THIS TIME...WILL NOT INCLUDE THUNDERSTORM WIND
GUSTS AS STRONGER STORMS ARE FORECAST TO STAY TO THE SOUTHEAST AND
SOUTH OF THE TERMINALS. MVFR CONDITIONS ARE EXPECTED DURING THE
STORMS PERIOD...BUT CAN NOT RULE OUT IFR CIGS FOR A SHORT PERIOD
OF TIME. AFTER THE STORMS PUSH AWAY OVERNIGHT...WINDS WILL BECOME
LIGHT AND VARIABLE AND REMAIN THROUGH LATE SATURDAY MORNING. VFR
CONDITIONS ARE EXPECTED ACROSS THE I-35 SITES AFTER 13Z WHILE KDRT
REMAINS VFR THROUGH THE FORECAST PERIOD.

PREV DISCUSSION... /ISSUED 256 PM CDT FRI APR 24 2015/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...

LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING POSSIBLE
TONIGHT ACROSS SOUTHERN AND EASTERN AREAS...

STARTING TO SEE SOME RECOVERY AFTER THE EARLY MORNING MCS. SOME
POCKETS OF CLEARING ARE BEGINNING TO TAKE PLACE ACROSS THE
SOUTHWEST CWA AND FAR WESTERN VAL VERDE COUNTY...AND ALSO SEEING
CONVECTION BEGINNING TO DEVELOP ALONG THE HIGHER TERRAIN IN
MEXICO. ANALYSES INDICATES LOW LEVEL THETA-E RIDGE AXIS ALONG AND
JUST WEST OF THE RIO GRANDE...STILL SOME CIN TO OVERCOME JUST EAST
OF THE RIO GRANDE. WITH ADDITIONAL CLEARING DO EXPECT THE POTENTIAL
FOR SOME STORMS TO CROSS INTO MAVERICK...KINNEY AND/OR VAL VERDE
COUNTIES THROUGH 6 PM.

MODELS ARE IN GENERAL AGREEMENT WITH BROAD MID AND UPPER LEVEL
FORCING INCREASING WEST TO EAST THIS EVENING WITH APPROACH OF
SHORTWAVE...ALONG WITH BROAD ENTRANCE REGION TO UPPER LEVEL JET
STREAK LOCATED OVER THE CWA. SEVERAL HI RES MODELS INDICATE
SCATTERED TO NUMEROUS SHOWERS AND STORMS DEVELOPING EARLY THIS
EVENING SOUTHWEST OF SAN ANTONIO AND SPREADING NORTHEAST THROUGH
THE SOUTHERN AND EASTERN AREAS OF THE CWA THROUGH THE EVENING AND
OVERNIGHT HOURS. IN ADDITION...ARW/NMM/HRRR INDICATING STORMS
DEVELOPING OVER THE SJT CWA CLIPPING FAR NORTHERN AREAS UP NEAR
BURNET.

SUFFICIENT DEEP LAYER SHEAR AND STEEP ELEVATED LAPSE RATES/CAPE
WARRANT THE RISK FOR SOME STRONG TO SEVERE STORMS THIS EVENING...
PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. BUT THE BIGGER
THREAT MAY BE LOCALLY HEAVY RAINFALL ESPECIALLY ALONG AND SOUTH OF
I-10/US 90. VERY HIGH PWAT AIRMASS STILL POOLED IN THIS REGION...
AND MODEL CONSENSUS OF 1 TO 2 INCHES OF QPF WITH ISOLATED POCKETS
OF 3 TO 4 OCCURRING BETWEEN THE CRP/EWX CWA BOUNDARY AND I-10. A
FLASH FLOOD WATCH HAS BEEN ISSUED FOR A PORTION OF THIS AREA...
COINCIDING WHERE HEAVY RAINFALL HAS ALREADY OCCURRED THE PAST
SEVERAL DAY. THE WATCH GOES AS FAR NORTH AS BASTROP AND LEE
COUNTIES (NOT INCLUDING TRAVIS OR WILLIAMSON)...DESPITE LESSER
AMOUNTS FORECAST IN THIS AREA. THIS IS OUT OF AN ABUNDANCE OF
CAUTION AS SOILS ARE SATURATED OVER MUCH OF THESE AREA...WITH
ONGOING FLOODING PROBLEMS CONTINUING IN BASTROP COUNTY.

PRECIP SHOULD EXIT TO THE EAST OF THE AREA EARLY SATURDAY MORNING.
A WEAK SURFACE BOUNDARY MOVES INTO THE AREA SATURDAY...WITH
SLIGHTLY DRIER AIR ALONG AND WEST OF I-35. A POOL OF MOISTURE
WILL STILL REMAIN ACROSS THE FAR SOUTHEAST ZONES...WHERE ISOLATED
SHOWERS OR THUNDERSTORMS WILL BE A POSSIBILITY SATURDAY AFTERNOON.

RUNYEN

LONG TERM (SUNDAY THROUGH FRIDAY)...THE BOUNDARY MOVES BACK WEST
OF THE I-35 CORRIDOR SUNDAY AND MONDAY...AS AN UPPER LEVEL LOW
DEEPENS ACROSS NEW MEXICO AND THE PANHANDLE. LOW CHANCES FOR
SHOWERS AND STORMS BOTH SUNDAY AND MONDAY ACROSS THE CENTRAL AND
EASTERN CWA AS WEAK FORCING INTERACTS WITH MOISTURE POOLED OVER
THE AREA. EVENTUALLY A COLD FRONT CLEARS THROUGH THE CWA ON
TUESDAY...AND DEEPER NORTHWEST FLOW DEVELOPS OVER THE AREA
WEDNESDAY THROUGH FRIDAY AS THE UPPER LEVEL TROUGH AXIS MOVES
EAST. LOOK FOR MORE SEASONAL TEMPS AND DRY CONDITIONS WEDNESDAY
THROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  87  66  84  59 /  10  30  30  40  20
AUSTIN BERGSTROM INTL AIRPORT  67  86  65  83  59 /  10  30  30  40  20
NEW BRAUNFELS MUNI AIRPORT     67  87  67  84  60 /  10  30  30  40  10
BURNET MUNI AIRPORT            63  86  62  82  56 /  10  30  40  20  20
DEL RIO INTL AIRPORT           65  90  62  87  59 /  10  10  20  10  -
GEORGETOWN MUNI AIRPORT        66  86  64  83  58 /  10  30  30  30  20
HONDO MUNI AIRPORT             66  88  64  85  59 /  10  20  30  20  10
SAN MARCOS MUNI AIRPORT        67  86  66  83  60 /  10  30  30  40  20
LA GRANGE - FAYETTE REGIONAL   69  86  69  82  61 /  10  20  30  50  20
SAN ANTONIO INTL AIRPORT       67  88  67  85  60 /  10  20  30  20  10
STINSON MUNI AIRPORT           68  88  68  84  61 /  10  20  30  30  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 24, 7:20 PM CDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 PM CDT FRI APR 24 2015

TXZ171>173-183>194-202>209-217>225-228-260030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
720 PM CDT FRI APR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF
SOUTHWEST CENTRAL TEXAS THROUGH 2AM SATURDAY MORNING. ISOLATED TO
SCATTERED STRONG AND SEVERE STORMS ARE ONGOING LATE THIS AFTERNOON
ACROSS THE CENTRAL RIO GRANDE PLAINS AND WILL CONTINUE TO PROGRESS
EAST THROUGH THE EARLY TO MID EVENING HOURS. THE AREAS OF HIGHEST
CONFIDENCE FOR STRONG AND SEVERE STORMS IS ALONG AND SOUTH OF A
DEL RIO TO SAN ANTONIO TO LA GRANGE LINE. THE INITIAL STORM
THREATS WILL BE LARGE HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING
WIND GUSTS TO 60 MPH. A TORNADO CAN NOT BE FULLY RULED OUT AS
WELL.

BY MID TO LATE EVENING THE THREATS WILL SHIFT FROM HAIL AND WIND
TO LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING IN
ISOLATED AREAS...ESPECIALLY ALONG AND SOUTH OF A BASTROP TO SAN
ANTONIO TO HONDO LINE WITH HEAVIEST RAIN AND HIGHEST RAINFALL
TOTALS SOUTH OF HIGHWAY 90. NEW RAINFALL TOTALS OF 1 TO 3 INCHES
ARE POSSIBLE WITH ISOLATED 4 INCHES. A FEW STRONGER STORMS COULD
STILL BE CAPABLE OF PRODUCING LOCAL WINDS GUSTS TO 50 MPH AND DIME
TO NICKEL SIZED HAIL. ALL ACTIVITY SHOULD END FROM WEST TO EAST
THROUGH THE LATE EVENING TO EARLY MORNING HOURS SATURDAY.

A FLASH FLOOD WATCH IS IN EFFECT FROM 6 PM THIS EVENING THROUGH
5AM SATURDAY ALONG AND SOUTH OF A BASTROP TO SAN ANTONIO TO HONDO
LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

AREA SPOTTERS MAY BE ACTIVATED THIS EVENING.

ALLEN

In the hours before

Special weather statement, Apr 24, 9:34 PM CDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 PM CDT FRI APR 24 2015

TXZ220-222-250330-
ATASCOSA TX-KARNES TX-
934 PM CDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATASCOSA AND
SOUTHWESTERN KARNES COUNTIES UNTIL 1030 PM CDT...

AT 933 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CROWTHER...OR 10 MILES SOUTH OF CHRISTINE...MOVING NORTHEAST AT 45
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAMPBELLTON...EL OSO...PEGGY...COY CITY...ZUNKERVILLE...DEWEESVILLE
AND FASHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2864 9834 2864 9856 2868 9858 2896 9801
      2868 9784 2870 9789 2872 9792 2869 9801
      2879 9810 2861 9833
TIME...MOT...LOC 0233Z 245DEG 38KT 2864 9846

MCO
Local storm report, Apr 24, 9:44 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
944 PM CDT FRI APR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TORNADO          2 NW WINTER HAVEN       28.64N  99.88W
04/24/2015                   DIMMIT             TX   LAW ENFORCEMENT

            PICTURE CONFIRMS TORNADO NEAR FM 191 BETWEEN HWY 277
            AND HWY 83. RADAR INDICATES TORNADO LIKELY ON GROUND
            BETWEEN 748 AND 753 PM.

&&

EVENT NUMBER EWX1500252

LJH
Special weather statement, Apr 25, 1:47 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
147 AM CDT SAT APR 25 2015

TXZ183-202-250730-
VAL VERDE TX-KINNEY TX-
147 AM CDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KINNEY AND
SOUTHEASTERN VAL VERDE COUNTIES UNTIL 230 AM CDT...

AT 146 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CIENEGAS TERRACE...OR 9 MILES SOUTHWEST OF DEL RIO...MOVING NORTHEAST
AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEL RIO...LAKE VIEW...AMANDA...VAL VERDE PARK...CIENEGAS TERRACE...
LAUGHLIN AFB AND AMISTAD VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2970 10077 2939 10057 2927 10085 2928 10087
      2931 10089 2933 10094 2935 10095 2935 10097
      2937 10101 2939 10102 2941 10104 2942 10104
      2945 10106
TIME...MOT...LOC 0646Z 241DEG 23KT 2931 10103

MCO
Special weather statement, Apr 25, 2:02 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
202 AM CDT SAT APR 25 2015

TXZ202-250745-
KINNEY TX-
202 AM CDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KINNEY COUNTY UNTIL 245
AM CDT...

AT 202 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF STANDART...OR 10 MILES NORTHWEST OF SPOFFORD...MOVING
NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...SPOFFORD...ALAMO VILLAGE...ANACACHO AND TURKEY
MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2910 10059 2925 10070 2950 10046 2950 10018
      2918 10011
TIME...MOT...LOC 0702Z 242DEG 17KT 2924 10057

MCO
Special weather statement, Apr 25, 2:22 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
222 AM CDT SAT APR 25 2015

TXZ203-204-250800-
MEDINA TX-UVALDE TX-
222 AM CDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MEDINA AND EAST CENTRAL
UVALDE COUNTIES UNTIL 300 AM CDT...

AT 221 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SABINAL...OR 14 MILES SOUTHWEST OF HONDO...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HONDO...SABINAL...QUIHI...NEW FOUNTAIN...DUNLAY AND D'HANIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2946 9956 2963 9922 2962 9918 2935 9894
      2916 9940
TIME...MOT...LOC 0721Z 247DEG 30KT 2928 9938

MCO
Special weather statement, Apr 25, 2:34 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 AM CDT SAT APR 25 2015

TXZ203-204-250800-
MEDINA TX-UVALDE TX-
234 AM CDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MEDINA AND
SOUTHEASTERN UVALDE COUNTIES UNTIL 300 AM CDT...

AT 234 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KNIPPA...OR 12 MILES EAST OF UVALDE...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SABINAL AND KNIPPA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2913 9963 2931 9968 2940 9940 2915 9933
TIME...MOT...LOC 0734Z 257DEG 29KT 2924 9957

MCO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:00 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Uvalde30 min
Apr 24, 7:05 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala55 min
Apr 24, 7:09 PM CDTSevere Thunderstorm WarningEWXDimmit36 min
Apr 24, 7:32 PM CDTSpecial Weather StatementEWXReal43 min
Apr 24, 7:40 PM CDTSevere Thunderstorm WarningEWXDimmit35 min
Apr 24, 7:49 PM CDTSpecial Weather StatementEWXZavala41 min
Apr 24, 7:53 PM CDTTornado WarningEWXDimmit, Zavala22 min
Apr 24, 8:33 PM CDTSpecial Weather StatementEWXFrio42 min
Apr 24, 8:42 PM CDTSevere Thunderstorm WarningEWXFrio63 min
Apr 24, 9:10 PM CDTTornado WarningEWXAtascosa, Frio50 min
Apr 24, 9:34 PM CDTSpecial Weather StatementEWXAtascosa56 min
Apr 24, 9:55 PM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson31 min
Apr 25, 1:47 AM CDTSpecial Weather StatementEWXKinney43 min
Apr 25, 2:02 AM CDTSpecial Weather StatementEWXKinney43 min
Apr 25, 2:22 AM CDTSpecial Weather StatementEWXMedina38 min
Apr 25, 2:26 AM CDTSevere Thunderstorm WarningEWXMedina34 min
Apr 25, 2:34 AM CDTSpecial Weather StatementEWXUvalde26 min
Apr 25, 2:45 AM CDTSpecial Weather StatementEWXKerr45 min
Apr 25, 2:49 AM CDTSpecial Weather StatementEWXComal26 min
Apr 25, 2:59 AM CDTSpecial Weather StatementEWXMedina46 min
Apr 25, 3:06 AM CDTSpecial Weather StatementEWXMedina24 min
Apr 25, 3:09 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde51 min
Apr 25, 3:14 AM CDTSevere Thunderstorm WarningEWXBexar, Medina28 min
Apr 25, 3:30 AM CDTSpecial Weather StatementEWXMedina30 min
Apr 25, 3:40 AM CDTAreal Flood AdvisoryEWXBexar, Kinney, Medina, Uvalde3 hr
Apr 25, 3:54 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde51 min
Apr 25, 3:56 AM CDTSpecial Weather StatementEWXGuadalupe64 min
Apr 25, 3:57 AM CDTSpecial Weather StatementEWXBexar48 min
Apr 25, 4:07 AM CDTSevere Thunderstorm WarningEWXBexar38 min
Apr 25, 4:19 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina56 min
Apr 25, 4:31 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Comal, Guadalupe, Medina, Uvalde3 hr
Apr 25, 4:35 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Lee3 hr
Apr 25, 4:46 AM CDTSpecial Weather StatementEWXCaldwell44 min
Apr 25, 4:49 AM CDTSpecial Weather StatementEWXGuadalupe26 min
Apr 25, 4:53 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Karnes, Wilson67 min
Apr 25, 5:00 AM CDTSevere Thunderstorm WarningEWXComal, Guadalupe30 min
Apr 25, 5:25 AM CDTSpecial Weather StatementEWXCaldwell50 min
Apr 25, 5:26 AM CDTSpecial Weather StatementEWXCaldwell49 min
Apr 25, 5:38 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Guadalupe, Karnes, Wilson67 min
Apr 25, 5:42 AM CDTSpecial Weather StatementEWXFayette33 min
Apr 25, 5:46 AM CDTAreal Flood AdvisoryEWXCaldwell, DeWitt, Fayette, Gonzales, Guadalupe, Karnes and 2 more3 hr
Apr 25, 6:34 AM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca32 min
Apr 25, 7:00 AM CDTSpecial Weather StatementEWXBexar30 min
Apr 25, 7:30 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Frio, Guadalupe, Medina and 1 more3 hr
Apr 25, 8:15 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales45 min
Apr 25, 8:33 AM CDTSpecial Weather StatementEWXFayette42 min
Apr 25, 12:03 PM CDTRiver Flood WarningEWXBexar, Wilson28 hr
Apr 25, 2:53 PM CDTRiver Flood WarningEWXBexar17 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.